# SDR WX0A2024112532223

- Difficulty date: November 24, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N318NV
- Make and model: Airbus A319-111
- Aircraft serial: 2492
- Aircraft time: 53,296 hours, 32,468 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: A/C Pack
- Condition: Abnormal
- Location: Pack 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) ODOR REPORTED REPORTEDBY FAS BEGAN AT 10,000 MSL IN DESCENT. INCREASED IN INTENSITY. UNTIL CABIN DOOR OPENED AT GATE. PILOTS DID NOT OBSERVE. APU INOP. BOTH PACKS ON: BOTH BLEEDS ON: CROSSBLEED AUTO. MINOR  COASTAL  HUMIDITY. ODOR DESRCIBED AS DIRTY SOCK SMELL. / (FINAL TROUBLESHOOTING) PERFORMED TASK CARD 21-000-001 FOUND PACK 2 ENG 1 ONLY TIME THE SMELL HAPPENED. COULD NOT DETERMINE SOURCE. COMPLIED WITH TASK CARD TC 21-000-0003: TC 21-000-0004, ODOR NO LONGER PRESENT, THIS CLEARS MEL 21-52-01A CAT C  MDDR 203402."
